Strong approximations for dependent competing risks with independent censoring
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Bordes, Laurent & Gneyou, Kossi Essona, 2011. "Uniform convergence of nonparametric regressions in competing risk models with right censoring," Statistics & Probability Letters, Elsevier, vol. 81(11), pages 1654-1663, November.
More about this item
KeywordsAalen-Johansen estimator; Dependent competing risks; Rate of convergence; Right-censoring; Strong approximation; 62G20; 62G05; 60F15; 60F17; 62G30;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:testjl:v:18:y:2009:i:1:p:76-95. See general information about how to correct material in RePEc.
We have no references for this item. You can help adding them by using this form .